Medication issue

Has anyone taken Haldol and gone restless leg syndrome when you took it, we seem to be having pains in her legs after taking it, I’ve talked to Doctor Barry and the last time I talk to her about it she said it was because I took my antihistamine along with it and they interacted with each other. But I haven’t taken it this time, but still I’m having problems. Not sure what to do. I need the medication especially one flashbacks hit or when I can’t sleep. It’s not like I can’t take it I have to take it to cope. Anyone got any ideas?

Advertisements

Author: manyofus1980

I am a woman in my mid 30's. I'm blind and I have dissociative identity disorder, I also have complex PTSD. I blog about my life with these disorders. I live in Ireland.

16 thoughts on “Medication issue”

  1. Anti psychotics aren’t friendly. That’s what I had a bad reaction too this time last year that sent me spiralling. A friend has had a bad reaction to haldol. Can’t Dr b prescribe another? I’m doing ok on seroquel … Low dose tho just for PRN which at the moment is every night!

    Liked by 1 person

  2. I had a terrible problem with Haldol. I was taken off it immediately. Although I don’t remember the exact long list of problems, restless legs could have been one of them. It was a bad choice for me and perhaps you can’t take it either. I had a lot of weird side effects that I finally looked it up to see and was amazed at what it could and did cause me. Including a high fever and symptoms of the flu and pneumonia and my fever was 105 and ended up in the emergency room. I lost my memory and how to type and eventually I could barely make sense while talking and writing. As the above commenter said anti-psychotics aren’t friendly at all. Look up and find out if restless legs is listed. I know how uncomfortable they are.

    Liked by 1 person

  3. the symptoms you are describing are of restless leg syndrome (rls) and are usually caused by anti-psychotics. For me, i have found the best way of working thru it to be to contract, or tighten, all my leg muscles as tight as i can for as long as i can and repeat until the sensation of the rls dies down. i get the same thing in my arms as well and squeeze my arms across my chest tightly until the feeling stops. walking helps too, or massaging/rubbing, but it takes longer and for me is not as effective, but it does still help some. using the treadmill when you feel that might help, idk? usually when i contract my arm and leg muscles it only takes about 5-10 minutes to get the rls to let up. hope this works for you!

    Like

  4. I’ve never taken Haldol, but I have experienced Restless Leg Syndrome. RLS is terrible to deal with. For years, my psychiatrist prescribed Cogentin (Benztropine). It worked wonderfully for many years, until recently it stopped working, either from another med change or my body may have gotten used to it. Now, I take Artane (Trihexyphenidyl) and that also works great. I hope you find a solution that works for you.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s